# SDR USAA2013060500020

- Difficulty date: May 10, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN FR12 TO FR16, Y503.2. REPLACED FLOOR SUPPORT BETWEEN FR12 TO FR16, Y503.2 IAW SRM 51-74-00, 53-11-14 & 51-42-11.
